Locally Compact L-fuzzy Spaces

Authors

  • T.K. Breuckmann Federal University of Parana
  • S.R.T. Kudri Federal University of Parana
  • Halis Aygun Kocaeli University

Keywords:

fuzzy topology, fuzzy compactness, local fuzzy compactness

Keywords:

fuzzy topology, fuzzy compactness, local fuzzy compactness

Abstract

In an L-topological space we present good definition of local compactness, weak local compactness and relative local compactness. We obtain the equivalance of these properties in a Hausdorff space and we also obtain a one point compactification theorem.

Author Biographies

T.K. Breuckmann, Federal University of Parana

S.R.T. Kudri, Federal University of Parana

Halis Aygun, Kocaeli University

Downloads

How to Cite

Breuckmann, T., Kudri, S., & Aygun, H. (2009). Locally Compact L-fuzzy Spaces. European Journal of Pure and Applied Mathematics, 2(1), 147–161. Retrieved from https://ejpam.com/index.php/ejpam/article/view/110